# SDR DALA2022010600095

- Difficulty date: January 4, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 62,058 hours, 29,052 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2075395) DURING INSPECTION FOUND LH SLIDING SEAL: WEAR ON FORWARD LOWER FITTING JUST BESIDE LOWER LUG. WEAR ON FORWARD LOWER FITTING JUST BESIDE LOWER LUG WAS REPAIRED PER ETI-37-21-544 REVISION 1 AND ERA 596323-14 REV. ORIGINAL.
